# SDR FDEA200910223646

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK STA 1280, STR 12 & STR 13, RT HAS FRAME REPAIR SPLICE DAMAGE. REMOVED REPAIR ANGLES, FABRICATED NEW SPLICE REPAIR ANGLES, MAE TRAV T9/805464,  INSTALLED REPAIR PARTS AT STA 1280, STR 12 & 13 RT, IAW SRM 53-00-07, FIG 201, REPAIR 2.  MAJOR REPAIR.
